# SDR CALA2024012400225

- Difficulty date: January 24, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 91,854 hours, 36,586 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Servo
- Part number: 31076110
- Part serial: 7500
- Condition: Leaking
- Location: Lt Nr 4 Spoiler
- Part time: 788,727 hours, 735,412 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

Y RSVR LO LVL DISPLAYED ON UPPER ECAM SCREEN. - HYD GOT ECAM AT 50 KIASON TAKEOFF. REJECTEDAND RETURNED TO GATE. FOUND LEFT WING NO.4 SPOILER SERVO CONTROL LEAKING. REPLACED LEFT NO.4 SPOILER SERVO CONTROL IAW AMM 27-64-52-401. OPS CKS GOOD. PARTS USED: 31-2763-9-0001,QTY :1 ADD EMP:U118409 ROTABLE PARTS CHANGE WAS INDICATED-TT #1606301 SN OFF 7500 CONTROL, SERVO, OFF 31-2763-9-0001 7500 ON 31-2763-9-0001 1872. SERVICED YELLOW HYD SYS QTY. ACCOMPLISHED INSPECTION OF #4 LEFT SPOILER SERVO REQUIRED BY GMM 09-25-05. FOUND INSTALL TO BE PROPER & SECURE, OPS & LEAK CHECKS GOOD. REF AMM 27-64-52/401. VERIFIED LOCKOUTS DEVICES REMOVED. OK FOR SERVICE.
